Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 865136, 13 pages
http://dx.doi.org/10.1155/2014/865136
Research Article

A Generalized Nonlinear Volterra-Fredholm Type Integral Inequality and Its Application

1School of Mathematics and Statistics, Hechi University, Yizhou, Guangxi 546300, China
2Department of Mathematics and Computer Science, Longyan University, Longyan, Fujian 364012, China

Received 13 March 2014; Accepted 16 April 2014; Published 21 May 2014

Academic Editor: Kuppalapalle Vajravelu

Copyright © 2014 Limian Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. H. Gronwall, “Note on the derivatives with respect to a parameter of the solutions of a system of differential equations,” Annals of Mathematics, vol. 20, no. 4, pp. 292–296, 1919. View at Publisher · View at Google Scholar · View at MathSciNet
  2. R. Bellman, “The stability of solutions of linear differential equations,” Duke Mathematical Journal, vol. 10, pp. 643–647, 1943. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. I. Bihari, “A generalization of a lemma of Bellman and its application to uniqueness problems of differential equations,” Acta Mathematica Academiae Scientiarum Hungaricae, vol. 7, pp. 81–94, 1956. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. Pinto, “Integral inequalities of Bihari-type and applications,” Funkcialaj Ekvacioj, vol. 33, no. 3, pp. 387–403, 1990. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. D. S. Mitrinović, J. E. Pečarić, and A. M. Fink, Inequalities Involving Functions and Their Integrals and Derivatives, Kluwer Academic, Dodrecht, The Netherlands, 1991. View at MathSciNet
  6. D. Baĭnov and P. Simeonov, Integral Inequalities and Applications, Kluwer Academic, Dodrecht, The Netherlands, 1992. View at MathSciNet
  7. B. G. Pachpatte, Inequalities for Differential and Integral Equations, Academic Press, London, UK, 1998. View at MathSciNet
  8. O. Lipovan, “A retarded Gronwall-like inequality and its applications,” Journal of Mathematical Analysis and Applications, vol. 252, no. 1, pp. 389–401, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. B. G. Pachpatte, “Explicit bound on a retarded integral inequality,” Mathematical Inequalities & Applications, vol. 7, no. 1, pp. 7–11, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. W.-S. Cheung, “Some new nonlinear inequalities and applications to boundary value problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 64, no. 9, pp. 2112–2128, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. W.-S. Wang, “A generalized retarded Gronwall-like inequality in two variables and applications to BVP,” Applied Mathematics and Computation, vol. 191, no. 1, pp. 144–154, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. R. P. Agarwal, C. S. Ryoo, and Y.-H. Kim, “New integral inequalities for iterated integrals with applications,” Journal of Inequalities and Applications, vol. 2007, Article ID 24385, 18 pages, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. W.-S. Wang and C.-X. Shen, “On a generalized retarded integral inequality with two variables,” Journal of Inequalities and Applications, vol. 2008, Article ID 518646, 9 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. W.-S. Wang, Z. Li, Y. Li, and Y. Huang, “Nonlinear retarded integral inequalities with two variables and applications,” Journal of Inequalities and Applications, vol. 2010, Article ID 240790, 21 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. W.-S. Wang, R.-C. Luo, and Z. Li, “A new nonlinear retarded integral inequality and its application,” Journal of Inequalities and Applications, vol. 2010, Article ID 462163, 9 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. W.-S. Wang, “Some generalized nonlinear retarded integral inequalities with applications,” Journal of Inequalities and Applications, vol. 2012, article 31, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. A. Abdeldaim and M. Yakout, “On some new integral inequalities of Gronwall-Bellman-Pachpatte type,” Applied Mathematics and Computation, vol. 217, no. 20, pp. 7887–7899, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. H. Zhou, D. Huang, W.-S. Wang, and J.-X. Xu, “Some new difference inequalities and an application to discrete-time control systems,” Journal of Applied Mathematics, vol. 2012, Article ID 214609, 14 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet